Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 95, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 17, 2008, 2:10 PM CDT for 6 counties in Florida. It took effect at Oct 18, 2008, 1:00 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2008, 2:10 PM CDT (19:10 UTC)
- In effect from
- Oct 18, 2008, 1:00 PM CDT
- Expired
- Oct 18, 2008, 5:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 29 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 171910 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 310 PM EDT FRI OCT 17 2008 ...A RED FLAG WARNING IS NOW IN EFFECT ON SATURDAY AFTERNOON FOR MUCH OF THE INTERIOR FLORIDA PANHANDLE DUE TO RELATIVE HUMIDITY LESS THAN 35 PERCENT COINCIDENT WITH DISPERSIONS GREATER THAN 75... ...A FIRE WEATHER WATCH IS NOW IN EFFECT ON SUNDAY AFTERNOON FOR ALL OF THE FLORIDA BIG AND PANHANDLE DUE TO RELATIVE HUMIDITY LESS THAN 35 PERCENT COINCIDENT WITH DISPERSIONS GREATER THAN 75... ...THE FIRE WEATHER WATCH FOR SATURDAY AFTERNOON FOR ALL OF EXTREME SOUTHEAST ALABAMA AND FOR GULF...FRANKLIN...GADSDEN... LEON... JEFFERSON...LIBERTY...AND WAKULLA COUNTIES HAS BEEN CANCELLED... .DISCUSSION...A COLD FRONT WILL MOVE THROUGH THE REGION LATE TONIGHT AND SATURDAY MORNING WITH MUCH COOLER AND DRIER AIR PUSHING IN BEHIND IT OVER THE WEEKEND. THIS DRY AIR COMBINED WITH HIGH MIXING HEIGHTS AND FAIRLY STRONG TRANSPORT WIND SPEEDS WILL ALLOW DISPERSIONS TO EXCEED 75 OVER NORTH FLORIDA EACH AFTERNOON... RESULTING IN THE ABOVE RED FLAG WARNING AND FIRE WEATHER WATCH. AT THIS TIME...DO NOT EXPECT RED FLAG CONDITIONS TO OCCUR OVER SOUTHEAST ALABAMA OR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO THE MORE STRINGENT CRITERIA AND COOLER HIGH TEMPERATURES. FLZ014>018-026-027-181130- /O.CAN.KTAE.FW.A.0080.081018T1800Z-081018T2200Z/ /O.NEW.KTAE.FW.A.0081.081019T1800Z-081019T2300Z/ GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA- 310 PM EDT FRI OCT 17 2008 /210 PM CDT FRI OCT 17 2008/ ...A FIRE WEATHER WATCH IS NOW IN EFFECT ON SUNDAY AFTERNOON... ...THE FIRE WEATHER WATCH FOR SATURDAY AFTERNOON HAS BEEN CANCELLED... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-172015- /O.CAN.KTAE.FW.A.0080.081018T1800Z-081018T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 210 PM CDT FRI OCT 17 2008 ...THE FIRE WEATHER WATCH FOR SATURDAY AFTERNOON HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH AS RELATIVE HUMIDITIES ARE NOT EXPECTED TO DROP BELOW 30 PERCENT. $$ FLZ007-009>013-181130- /O.UPG.KTAE.FW.A.0080.081018T1800Z-081018T2200Z/ /O.NEW.KTAE.FW.W.0095.081018T1800Z-081018T2200Z/ /O.NEW.KTAE.FW.A.0081.081019T1800Z-081019T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN- 210 PM CDT FRI OCT 17 2008 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM TO 5 PM CDT ON SATURDAY AFTERNOON... ...A FIRE WEATHER WATCH IS NOW IN EFFECT ON SUNDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH DISPERSIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ019-028-029-034-181130- /O.NEW.KTAE.FW.A.0081.081019T1800Z-081019T2300Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 310 PM EDT FRI OCT 17 2008 ...A FIRE WEATHER WATCH IS NOW IN EFFECT ON SUNDAY AFTERNOON... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
2 follow-up statements
000 WWUS82 KTAE 181846 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 246 PM EDT SAT OCT 18 2008 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON FOR MUCH OF THE EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON FOR ALL OF THE FLORIDA BIG AND EASTERN PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT... .DISCUSSION...A COLD FRONT MOVED THROUGH THE REGION EARLY THIS MORNING. COOLER AND MUCH DRIER AIR WILL OVERSPREAD THE REGION FROM NORTHWEST TO SOUTHEAST THIS WEEKEND...WITH LONG DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED EACH AFTERNOON. AT THIS TIME...DO NOT EXPECT RED FLAG CONDITIONS TO OCCUR OVER SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA AS WINDS WILL NOT MEET RED FLAG CRITERIA. FLZ007-009>013-190000- /O.UPG.KTAE.FW.A.0081.081019T1800Z-081019T2300Z/ /O.NEW.KTAE.FW.W.0096.081019T1800Z-081019T2300Z/ /O.CON.KTAE.FW.W.0095.000000T0000Z-081018T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN- 146 PM CDT SAT OCT 18 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ014>019-026>029-034-190000- /O.UPG.KTAE.FW.A.0081.081019T1800Z-081019T2300Z/ /O.NEW.KTAE.FW.W.0096.081019T1800Z-081019T2300Z/ GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 246 PM EDT SAT OCT 18 2008 /146 PM CDT SAT OCT 18 2008/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 182214 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 614 PM EDT SAT OCT 18 2008 ...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON FOR ALL OF THE FLORIDA BIG AND EASTERN PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT... .DISCUSSION...COOLER AND MUCH DRIER AIR IN THE WAKE OF THE COLD FRONT WILL CONTINUE TO OVERSPREAD THE REGION FROM NORTHWEST TO SOUTHEAST INTO SUNDAY...WITH LONG DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED DURING THE AFTERNOON HOURS. AT THIS TIME...DO NOT EXPECT RED FLAG CONDITIONS TO OCCUR OVER SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA AS WINDS WILL NOT MEET RED FLAG CRITERIA. FLZ007-009>013-191000- /O.EXP.KTAE.FW.W.0095.000000T0000Z-081018T2200Z/ /O.CON.KTAE.FW.W.0096.081019T1800Z-081019T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN- 514 PM CDT SAT OCT 18 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT SUNDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ014>019-026>029-034-191000- /O.CON.KTAE.FW.W.0096.081019T1800Z-081019T2300Z/ GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 614 PM EDT SAT OCT 18 2008 /514 PM CDT SAT OCT 18 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ SUNDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI/GIBBS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 17, 8:00 AM CDT, 6 hours 10 minutes earlier.
Area forecast discussion, Oct 17, 8:00 AM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 AM EDT FRI OCT 17 2008
.SYNOPSIS...
13Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING AN AMPLIFYING UPPER
LEVEL PATTERN THIS MORNING ACROSS THE CONUS. FROM WEST TO EAST WE
FIND LONGWAVE RIDGING COVERING MUCH OF THE WESTERN U.S. AND
SOUTHWEST CANADA. NORTHERN STREAM FLOW THEN DIPS INTO AMPLIFYING
LONGWAVE TROUGHING ACROSS THE MID-SECTION OF THE COUNTRY...WITH THE
TROUGH AXIS NOW APPROACHING THE MS RIVER VALLEY. THE OVERALL FLOW
THEN FLATTENS OUT AS IT EXITS THE EASTERN SEABOARD INTO THE WESTERN
ATLANTIC. CURRENTLY OVERHEAD THE FORECAST AREA WE FIND THE UPPER
LEVEL RIDGING THAT HAS BROUGHT THE FAIR AND WARM WEATHER TO THE AREA
THE PAST SEVERAL DAYS BEGINNING TO SINK SOUTH AND EAST IN RESPONSE
TO THE APPROACHING HEIGHT FALLS TO THE NORTHWEST.
AT THE SURFACE...WEAK HIGH PRESSURE REMAINS CENTERED OVER THE
COASTAL WATERS THIS MORNING BUT WILL BEGIN TO SHIFT SOUTH INTO THE
AFTERNOON AS A COLD FRONT APPROACHES FROM THE NORTH. COLD FRONT IS
CURRENTLY LOCATED FROM THE CAROLINA COASTLINE BACK THROUGH
NORTH-CENTRAL GA AND THEN SOUTHWEST IN CENTRAL AL AND SOUTHERN MS.
CLOUD-SHIELD IS QUITE THICK ALONG THIS BOUNDARY WITH A LARGE AREA OF
SHOWERS FROM NEAR ATLANTA TO THE BIRMINGHAM/MONTGOMERY VICINITY.
FURTHER SOUTH OVER THE FORECAST AREA SKIES ARE AVERAGING PARTLY
SUNNY THIS MORNING WITH AREAS OF HIGHER CLOUDS STREAMING AHEAD OF
THE MAIN FRONT.
&&
.SHORT TERM...(TODAY THROUGH SUNDAY).
LITTLE CHANGE IN THE FORECAST PHILOSOPHY THROUGH SATURDAY. SLOW
MOVING COLD FRONT TO OUR NORTH AND NORTHWEST WILL BEGIN TO MAKE
PROGRESS SOUTHWARD LATER TODAY AS MID-LEVEL ENERGY AMPLIFIES INTO
THE LOWER MS VALLEY AND SOUTHEASTERN STATES. MOST OF THE FORECAST
AREA WILL REMAIN DRY TODAY WITH THE EXCEPTION OF THE FAR NORTHWEST
ZONES ACROSS PORTIONS OF SE AL AND SW GA WHERE SHOWERS MAY BEGIN TO
ARRIVE DURING THE LATE AFTERNOON. OTHERWISE LOOK FOR SLOWLY
INCREASING UPPER LEVEL CLOUDS THROUGH THE DAY WITH HIGHS RANGING
FROM THE MIDDLE AND UPPER 80S FAR EAST TO AROUND 80 FAR WEST.
FRONT PUSHES SOUTHEAST ACROSS THE FORECAST AREA TONIGHT REACHING A
POSITION FROM AROUND VALDOSTA TO PERRY AND OUT INTO THE EASTERN
MARINE LEGS BY SUNRISE ON SATURDAY. WILL LIKELY SEE A BROKEN BAND OF
MAINLY LIGHTER SHOWERS ACCOMPANY THE FRONTAL PASSAGE THROUGH THE
NIGHT WITH THE RAIN ARRIVING IN THE EAST THE LATEST. GREATEST
CHANCES FOR THE SHOWERS LOOK TO BE ACROSS OUR GA ZONES AS MAXIMIZED
SYNOPTIC QG FORCING ASSOCIATED WITH THE MID-LEVEL HEIGHT FALLS
SLIDES A BIT TO OUR NORTH. RIGHT ENTRANCE REGION DIVERGENCE
ASSOCIATED WITH A 110KT UPPER LEVEL JET WILL ALSO FAVOR OUR NORTHERN
AND NORTHEASTERN ZONES FOR BEST RAIN CHANCES. EITHER WAY SHOULD NOT
BE A WASHOUT OF A NIGHT WITH MOST OF THE SHOWERS BEING FAIRLY BRIEF.
FOR NOW WILL LEAVE THE MENTION OF THUNDER OUT OF THE FORECAST.
INSTABILITY IS ONLY MARGINAL AT BEST WITH LATEST SREF PROBS AT 0%
FOR EVEN 500 J/KG.
COLD FRONT EXITS RAPIDLY TO THE SOUTHEAST AND OUT OF THE FORECAST
AREA DURING THE FIRST HALF OF SATURDAY MORNING. GLOBAL MODELS
SHOWING A VERY QUICK DRYING THROUGH THE COLUMN AS THE MID-LEVEL
SHORTWAVE AXIS PASSES THE AREA. THEREFORE LOOKING FOR A DRY DAY
REGIONWIDE AFTER A QUICK EARLY MORNING SHOWER DOWN TOWARD PERRY OR
CROSS CITY. WITH A COOLER AND DRIER AIRMASS ARRIVING BEHIND THE
FRONT LOOK FOR A MORE FALL-LIKE FEEL TO YOUR SATURDAY AFTERNOON
WITH HIGH TEMPERATURES REACHING THE LOWER 80S SOUTHEAST AND THE
UPPER 70S TO NEAR 80 ELSEWHERE.
&&
.MARINE...WINDS AND SEAS WILL REMAIN LOW TODAY WITH WEAK HIGH
PRESSURE OVER THE WATERS. THIS HIGH WILL MOVE EAST AND THE PRESSURE
GRADIENT WILL TIGHTEN AS THE COLD FRONT APPROACHES TONIGHT. EXPECT
WINDS TO PICK UP AND SEAS TO BUILD AS THE COLD FRONT MOVES INTO THE
WESTERN WATERS AFTER MIDNIGHT ON SATURDAY AND REMAIN ELEVATED
THROUGHOUT THE REMAINDER OF THE WEEKEND. WITH THE SURFACE RIDGE
BUILDING DOWN THE EASTERN SEABOARD ON SATURDAY NIGHT...PERIODS OF
ADVISORY CONDITIONS WILL BE POSSIBLE SATURDAY AND SUNDAY NIGHTS WITH
WINDS IN THE 20 TO 25 KNOT RANGE AND SEAS BUILDING TO 6 TO 8 FEET
WELL OFFSHORE. SATURDAY/SUNDAY AFTERNOONS SHOULD FEATURE CAUTIONARY
CONDITIONS IN THE WAKE OF THE COLD FRONT. THE RIDGE SHOULD BUILD FAR
ENOUGH SOUTH TO ALLOW WINDS AND SEAS TO DIMINISH BELOW HEADLINE
CRITERIA BY TUESDAY AFTERNOON.
&&
.AVIATION...
PATCHY FOG HAS FORMED ACROSS MUCH OF THE CWA THIS MORNING...BUT
MOST OF IT IS REMAINING AT THE MVFR LEVEL...WITH THE MORE WIDESPREAD
FOG AND LOW IFR CIGS JUST OFF TO THE W OF OUR AREA. THE LONE
EXCEPTION IS TLH WHICH HAS IFR GROUND FOG WHICH SHOULD BURN OFF
QUICKLY AFTER SUNRISE ONCE AGAIN. THEREAFTER...VFR CONDITIONS SHOULD
PREVAIL AT THE TAF SITES...WITH SOME TEMPORARY MVFR VIS IN SCT
SHOWERS OUT AHEAD OF THE COLD FRONT LATER THIS AFTERNOON AND
TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 86 60 80 51 75 / 5 40 5 0 0
PANAMA CITY 83 63 78 58 77 / 10 50 0 0 0
DOTHAN 81 56 78 50 76 / 40 60 0 0 0
ALBANY 84 58 78 50 75 / 20 60 0 0 0
VALDOSTA 87 60 78 50 75 / 5 40 10 0 0
CROSS CITY 88 63 81 53 78 / 0 20 20 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...NONE.
FL...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LEON...LIBERTY...WAKULLA...
WASHINGTON.
GM...NONE.
&&
AVIATION...GOULD
MARINE...GODSEY
SYNOPSIS/UPDATE...MROCZKAHazardous weather outlook, Oct 17, 4:55 AM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 555 AM EDT FRI OCT 17 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-181000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 555 AM EDT FRI OCT 17 2008 /455 AM CDT FRI OCT 17 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST THIS AFTERNOON. THIS COLD FRONT WILL BRING INCREASING CHANCES FOR RAIN LATE THIS AFTERNOON AND SPREAD ACROSS THE REGION THROUGHOUT THE NIGHT. INSTABILITY IS EXTREMELY LOW WITH THIS COLD FRONT...SO THUNDERSTORMS ARE EXPECTED TO BE CONFINED TO THE GULF OF MEXICO WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... COOLER AND DRIER AIR WILL MOVE IN SATURDAY MORNING BEHIND THE COLD FRONT AND REMAIN IN PLACE THROUGHOUT THE REMAINDER OF THE WEEKEND. BREEZY CONDITIONS ON SATURDAY AND SUNDAY WILL COMBINE WITH THE LOW RELATIVE HUMIDITY TO ENHANCE THE SPREAD OF ANY WILDFIRES THAT MAY DEVELOP. A GRADUAL MOISTENING TREND BEGINS DURING THE FIRST HALF OF THE WEEK WITH A SLIGHT CHANCE OF SHOWERS RETURNING BY THE LATTER HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 3:38 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more | 11 hr |
| Oct 17, 2:10 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.